# SDR C2XA09RI047

- Difficulty date: March 26, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N11551
- Make and model: Emb EMB-145LR
- Aircraft serial: 145411
- Aircraft time: 16,026 hours, 12,268 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 10006491
- Part serial: 200012014
- Condition: Inoperative
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2077 - EWR - FLIGHT CREW PERFORMED AIR RETURN DUE TO "WING A/I FAIL" MESSAGE ON EICAS IN ICING CONDITION AND NO "OPEN" LIGHT ON WING A/I BUTTON.  CREW LANDED UNEVENTFULLY.  EWR MX REMOVED AND REPLACED NR 2 WING A/I VALVE AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
